Imputing Risk Tolerance From Survey Responses
Claudia Sahm () and
Journal of the American Statistical Association, 2008, vol. 103, issue 483, 1028-1038
References: Add references at CitEc
Citations: View citations in EconPapers (112) Track citations by RSS feed
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/016214508000000139 full text (application/pdf)
Access to full text is restricted to subscribers.
Working Paper: Imputing Risk Tolerance from Survey Responses (2007)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlasa:v:103:i:483:y:2008:p:1028-1038
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of the American Statistical Association is currently edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().